# SDR C77A20150313009

- Difficulty date: March 5, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 20,433 hours, 11,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  R & R R1 FLIGHT ATTENDANT FLASHLIGHT BATTERY IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD, OK FOR SERVICE.
